# SDR DALA2024081908261

- Difficulty date: August 13, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 76,866 hours, 32,865 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Out Of Position
- Location: Slide Raft
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 692 1R ENTRY/SERVICE DOOR WILL NOT ARM DUE TO ROPE HANGING DOWN FROM RAFT. CORRECTIVE ACTION: REMOVED DEBRIS FROM GIRT BAR BRACKETS. DOOR CKS GOOD. (5735294)
